Fuzzy model-based asynchronous H-infinity filter design of discrete-time Markov jump systems

Full text for this resource is not available from the Research Repository.

Zhang, M, Shi, Peng ORCID: 0000-0003-2668-7616, Liu, Z, Su, H and Ma, L (2017) Fuzzy model-based asynchronous H-infinity filter design of discrete-time Markov jump systems. Journal of the Franklin Institute, 354 (18). 8444 - 8460. ISSN 0016-0032

Abstract

Title on article: Fuzzy model-based asynchronous H∞ filter design of discrete-time Markov jump systems

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37597
DOI https://doi.org/10.1016/j.jfranklin.2017.09.032
Official URL https://www.sciencedirect.com/science/article/pii/...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords T–S fuzzy model; stochastic stability; filtering error system; Lyapunov function; linear matrix inequalities; H∞
Citations in Scopus 32 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login